# SDR ASOA201101605

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 21,936 hours, 19,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN THE "ARM" POSITION EMERGENCY LIGHTS COME ON.  TROUBLESHOT SYS AND FOUND CBPU C2 OUT. RESET C/B SYS OPS CHECKED OK IAW AMM 35-51-00.
